Functional Analysis and Its Applications

, Volume 33, Issue 1, pp 49–51 | Cite as

On the smoothness of weak solutions of operator differential equations

  • M. L. Gorbachuk
  • A. Ya. Shklyar
Brief Communications


Weak Solution Spectral Function Equivalent Condition Exponential Type Separable Hilbert Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    M. L. Gorbachuk and A. Ya. Shklyar, Trudy Sem. im. I. G., Petrovskogo,19, 174–201 (1996).MATHGoogle Scholar
  2. 2.
    M. L. Gorbachuk and M. V. Markin, Dokl. Akad. Nauk Ukr., No. 4, 23–25 (1994).MathSciNetGoogle Scholar
  3. 3.
    Yu. M. Berezanskii, Self-Adjoint Operators in Spaces of Functions of Infinitely Many Variables, Amer. Math. Soc., 1986.Google Scholar
  4. 4.
    M. Sh. Birman, A. M. Vershik, and M. Z. Solomyak, Funkts. Anal. Prilozhen.,13, No. 1, 61–62 (1979).MATHMathSciNetGoogle Scholar
  5. 5.
    V. I. Gorbachuk and M. L. Gorbachuk, Boundary Value Problems for Operator Differential Equations, Kluwer Acad. Publ., 1991.Google Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 1999

Authors and Affiliations

  • M. L. Gorbachuk
  • A. Ya. Shklyar

There are no affiliations available

Personalised recommendations